Hello fellow fighters,
I’m wondering if anyone here has developed a side effect from treatment after being off immunotherapy for more than a year.
Earlier this week, I started developing tiny bumps and itchiness all over my arms and legs. I haven’t changed detergents, been anywhere atypical or come into contact with any plants or bugs. I’m in Ohio and it’s still cool here so I haven’t even been outdoors in short sleeves or shorts/dresses for months. I cannot figure out what this could be from and the only thing I can think is that it is somehow related to my previous treatment of Ipi/Nivo. I did develop itchiness when I was on treatment, but my last treatment was 1/31/19 and I feel like it’s been too long to develop a skin reaction.
Has anyone else experienced something similar?
I hope you are all as well as can be expected when leaving with both Melanoma and madness of COVID.
Stage IV — one brain met (resected via craniotomy 3/1/18 and subsequently treated with SRS) and two lung mets. Started Opdivo 4/16/18. Opdivo not eliminating lung mets, so on 12/5/18 started Ipi/Nivo combo.